# SDR CA060731018

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE ENGINE WAS REPORTED TO LOSE POWER ACCOMPANIED BY HEAVY VIBRATIONS.  A FORCED LANDING WAS CARRIED OUT RESULTING IN AIRFRAME DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731018)
